# SDR TRBA2007086

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 27,655 hours, 31,217 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE EMERGENCY EXIT LIGHTS IN THE STAIRS IS BURNED OUT.  REPAIRED BROKEN WIRE AT PASSENGER CREW DOOR IAW SRM 20-24-17. PERFORMED OPT CHK IAW JIC 33-50-00 AND FOUND WORKING PROPERLY AT THIS TIME.
